American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Shin Satoh and Akiko Shima. The 2-twist-spun trefoil has the triple point number four. Trans. Amer. Math. Soc. 356 (2004) 1007-1024. MR 1984465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David Miller. Noncharacteristic embeddings of the $n$-dimensional torus in the $(n+2)$-dimensional torus . Trans. Amer. Math. Soc. 342 (1994) 215-240. MR 1179398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yong Wu Rong. Degree one maps between geometric $3$-manifolds . Trans. Amer. Math. Soc. 332 (1992) 411-436. MR 1052909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jože Vrabec. Deforming a PL submanifold of Euclidean space into a hyperplane . Trans. Amer. Math. Soc. 312 (1989) 155-178. MR 937253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David W. Henderson. Simplexwise linear untangling . Trans. Amer. Math. Soc. 298 (1986) 215-226. MR 857440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gerard A. Venema. Embeddings of locally connected compacta . Trans. Amer. Math. Soc. 292 (1985) 613-627. MR 808741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gerard A. Venema. Approximating topological surfaces in $4$-manifolds . Trans. Amer. Math. Soc. 265 (1981) 35-45. MR 607105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Patrick M. Gilmer. Configurations of surfaces in $4$-manifolds . Trans. Amer. Math. Soc. 264 (1981) 353-380. MR 603768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sören Illman. Approximation of $G$-maps by maps in equivariant general positions and imbeddings of $G$-complexes . Trans. Amer. Math. Soc. 262 (1980) 113-157. MR 583849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Akio Kawauchi. On a $4$-manifold homology equivalent to a bouquet of surfaces . Trans. Amer. Math. Soc. 262 (1980) 95-112. MR 583848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] George Cooke. Thickenings of CW complexes of the form $S\sp{m}\cup \sb{\alpha }e\sp{n}$ . Trans. Amer. Math. Soc. 247 (1979) 177-209. MR 517691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1